Lines on Complete Intersection Threefolds with K=0.
Mathematische Zeitschrift, Tome 191 (1986), pp. 293-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173674,
author = {Sheldon Katz},
title = {Lines on {Complete} {Intersection} {Threefolds} with {K=0.}},
journal = {Mathematische Zeitschrift},
pages = {293--296},
year = {1986},
volume = {191},
zbl = {0563.14020},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173674/}
}
Sheldon Katz. Lines on Complete Intersection Threefolds with K=0.. Mathematische Zeitschrift, Tome 191 (1986), pp. 293-296. http://geodesic.mathdoc.fr/item/MZ_1986__191_173674/